Have you watched the show 24?
I tried it while on bed rest, but it was too intense for my "resting" soul.
The whole season goes through only one 24 hour period (I think). Maybe each episode is 24 hours.
Anyway-- here is my 24.
5:30 wake up and shower (as Todd leaves to take the boys to seminary 30 minutes away)
6:00 make bread
6:30 cook bread, wake kids, make 10 sandwiches and pack lunches
7:00 do hair, make smoothie, clean kitchen, serve breakfast of warm bread and honey with smoothies.
7:20 drive Ellie to school for early morning choir
7:30 get a call from Todd saying he'll be home late because he was talking about solar panels and drove passed our exit (and the next exit) and was in Syracuse (20 minutes the other direction). Ha!
7:40 taught Lily to tie shoes, got kids out the door, cleaned up a morning whirlwind.
8:00 got dressed, got Ben dressed, wrote a blog, packed lunch, wrote a grocery list, asked Todd get cash for me at an ATM andto dump kitchen scraps in the coop for the chickens
8:30 my friend arrived to caravan with me to MOPS, got littles in the car, Todd informs me that the chickens are out and he was attacked by cows (who only lick)
8:35 explain to Todd that he is a farmer and he is bigger than the chickens, run through cow poo (with Todd and my kind friend) trying to quickly heard 15 chickens back in the coop (we can only free range with supervision)
9:00 MOPS meeting, Eve and Ben went to the nursery. I checked Ben 4 times although he was fine.
11:30 ate lunch in the car, headed with friends to local fruit and veggie stands
12:00 went to Aldi
1:00 went to WalMart to get presents for Lily (her birthday is today which was tomorrow yesterday).
2:15 unloaded a car full of Goodwill bags at Goodwill
2:30 dropped off loaves of bread to women I love and visit monthly (who live far away in beautiful country).
My kids slept in the car and I tried not to join them.
3:30 picked Drew up from FFA
3:45 dropped off another loaf of bread and talked to a friend whose grandfather is dying. He is in so much pain and his death has been a long process- oh, how I wish there was more I could do.
4:00 dropped off bread to a friend whose husband is having surgery (again- bread feels so insignificant)
4:15 came home with tired tots and a van full of groceries, unloaded, put away, helped with homework, sent kids outside to play, started dinner (cabbage, potatoes, sausage, sweet potato fries and fresh peaches- kind of random dinner)
5:30 left Anna with dinner prep (reminding her to stir the cabbage/potato mixture) and ran to the school with Lily to catch the last 15 minutes of Jakob's soccer game (met Todd at the field)
6:00 returned home to get dinner ready while Todd waited for Jakob
6:15 served (a somewhat crispy) dinner to the gang- so grateful to squeeze in a family dinner on a busy night
6:40 Todd left to take the big kids to Youth Group at the church. This is our third trip to Cortland in one day (30 minutes each way) and, if you count Todd's missing the exit, we had two trips to Syracuse (20 minutes away).
7:00 at home I rushed to bathe Leah, Lily, Eve, and Ben and put them to bed.
7:15 I ran to a PTO meeting at Tully (only 5 minutes away, but this is my 5th trip to Tully today). I somehow volunteered as the 6th grade parent rep, cookbook fundraiser co-coordinator, popcorn day lady, and bulletin board decorator.
8:45 home, Eve is out of bed and my kitchen is still messy from a whirlwind dinner. I put Eve to bed.
9:00 Todd gets home with the big kids, he puts Eve to bed (again) while I ordered a sample kit of cookbooks, emailed last years 6th grade rep, and made cupcakes for Lily's birthday. My friend is texting me about piglets she is going to look at, asking if we want one, and wondering if I want one or two bushels of tomatoes to can. :) Love her!
10:30 sitting on the floor exhausted waiting for the cupcakes to finish-- my house is asleep and full
(Ok-- just a little past 24 hours here...)
5:30 am wake up and sneak wrapping paper and tape out from under my bed to wrap presents for Lily, cut out hearts to heart attack her and decorate for her birthday
6:30 make icing, ice cupcakes, wake kids, dress kids, do hair, have the kids bring down and sort their laundry, let them lick the icing batter
7:00 answer a knock at the door- it is our good friend and our bad dog. Someone left the gate open and Rocco was out running down the street. Ugh!! Thank goodness he didn't get hit!!
7:15 make tye die pancakes that were supposed to be rainbow pancakes, take pictures, find shoes, running a bit late and still cover a yogurt box with wrapping paper to hold the cupcakes (don't judge).
7:25 drive Ellie to school while other kids eat and brush their teeth
7:40 hustle all the big kids out the door,
MY KIDS HAVEN'T BEEN LATE TO SCHOOL ONCE ALL YEAR! Put Frozen on for Eve, and lay on my bed typing this silly blog.
My life could be this busy every single day if I let it.
I guard my time at home most days.
Lately I've been pushing myself out of my comfort zone as I try to get involved in my community. I find that being around people, and being involved, actually IS my old comfort zone.
People are good.
Eve and Ben just crawled upstairs covered in blue icing. I think they found the two cupcakes I saved.
I love being a "STAY AT HOME", "NON-WORKING" momma!!
Have a great day.
So grateful to be alive today!
How was your Wednesday?